# SDR DALA2021051402715

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 44,675 hours, 21,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DOOR 3R SLIDE WOULD NOT ARM (ILLUMINATE). CORRECTIVE ACTION: REMOVED DOOR SLIDE COVER, CLEAR FOD AND RESEATED GIRT SLIDE. OPS CK DOOR ARMING MECH REFERING B757 AMM 25-66. OPS CK GOOD.
